Publication
Title
Regularization as quantization in reducible representations of CCR
Author
Language
English
Source (journal)
International journal of theoretical physics. - New York
Publication
New York : 2007
ISSN
0020-7748
Volume/pages
46:1(2007), p. 70-101
ISI
000243607400007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.10.2017
To cite this reference